IJPAM: Volume 85, No. 3 (2013)
QUANTUM STOCHASTIC DIFFERENTIAL INCLUSIONS
Department of Mathematics
Obafemi Awolowo University
Abstract. This paper is concerned with the existence of solutions of quantum stochastic differential inclusions (QSDI) whose coefficients are upper semicontinuous. Our results are achieved within the framework of the Hudson-Parthasarathy formulation of quantum stochastic calculus.
Received: March 21, 2013
AMS Subject Classification: 81S25
Key Words and Phrases: upper semicontinuous multivalued maps, partition of unity, quantum stochastic processes
Download paper from here.
DOI: 10.12732/ijpam.v85i3.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395